MAUDE Adverse Event Report: AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM

AZIYO BIOLOGICS, INC. CANGAROO ENVELOPE; MESH, SURGICAL-FTM
Model Number CMCV-009-XLG
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Inflammation (1932)
Date of Event 09/01/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No sample was returned for evaluation.Manufacturing review of the referenced lot number and respective device history record was conducted on 8sep2021, showing that all units were quality released on 13apr2021 having met all internal qc acceptance requirements.There was one non-conformance associated with the manufacturing lot during the final packaging which was addressed through a nonconforming materials report.It was resolved and was unrelated to the reported adverse event.Sterile subassembly lot m20m1337 (prt-20679-09) was also reviewed for potential issues impacting the quality of this product.This subassembly lot was released to component inventory on 30nov2020 having met all quality requirements including product sterility testing following eo sterilization, as well as internal bioburden and product pyrogen (lal) testing requirements.In lieu of a request for the oem supplier for a dhr review of the ecm material lots, it is noted that aziyo processes the non-sterile envelope materials by cutting, suturing, packaging, and sterilizing.It is also noted that per the instructions for use (ifu - art-20662c) provided with the finished cangaroo envelope device, "inflammation" is listed as a potential complication associated with this procedure and device usage.
 
Event or Problem Description
On (b)(6) 2021 a patient had an icd change out procedure which included an aziyo biologics cangaroo envelope model cmcv-009-xlg lot number m21d1130.On (b)(6) 2021 the patient had a pocket revision procedure performed due to redness and swelling at the site of the pocket revision.Remnants of the aziyo cangaroo envelope were removed at that time.

Brand Name
CANGAROO ENVELOPE
Common Device Name
MESH, SURGICAL-FTM
Manufacturer (Section D)
AZIYO BIOLOGICS, INC.
1100 old ellis road
ste 1200
roswell GA 30076
MDR Report Key12543720
Report Number3005619880-2021-00030
Device Sequence Number4102967
Product Code FTM
UDI-Device Identifier00859389005072
UDI-Public00859389005072
Combination Product (Y/N)N
Initial Reporter StateIN
Initial Reporter CountryUS
PMA/510(K) Number
K201313
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2021
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 09/28/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/03/2023
Device Model NumberCMCV-009-XLG
Device Lot NumberM21D1130
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/31/2021
Initial Report FDA Received Date09/28/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;